On étudie un opérateur différentiel du second ordre du type
The article studies a second-order linear differential operator of the type
@article{AIF_2004__54_5_1443_0, author = {Bove, Antonio and Treves, Fran\c{c}ois}, title = {On the {Gevrey} hypo-ellipticity of sums of squares of vector fields}, journal = {Annales de l'Institut Fourier}, pages = {1443--1475}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {54}, number = {5}, year = {2004}, doi = {10.5802/aif.2055}, mrnumber = {2127854}, zbl = {1073.35067}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.2055/} }
TY - JOUR AU - Bove, Antonio AU - Treves, François TI - On the Gevrey hypo-ellipticity of sums of squares of vector fields JO - Annales de l'Institut Fourier PY - 2004 SP - 1443 EP - 1475 VL - 54 IS - 5 PB - Association des Annales de l’institut Fourier UR - https://www.numdam.org/articles/10.5802/aif.2055/ DO - 10.5802/aif.2055 LA - en ID - AIF_2004__54_5_1443_0 ER -
%0 Journal Article %A Bove, Antonio %A Treves, François %T On the Gevrey hypo-ellipticity of sums of squares of vector fields %J Annales de l'Institut Fourier %D 2004 %P 1443-1475 %V 54 %N 5 %I Association des Annales de l’institut Fourier %U https://www.numdam.org/articles/10.5802/aif.2055/ %R 10.5802/aif.2055 %G en %F AIF_2004__54_5_1443_0
Bove, Antonio; Treves, François. On the Gevrey hypo-ellipticity of sums of squares of vector fields. Annales de l'Institut Fourier, Tome 54 (2004) no. 5, pp. 1443-1475. doi : 10.5802/aif.2055. https://www.numdam.org/articles/10.5802/aif.2055/
[A-B, 2004] Analytic stratifications and the cutlocus of a class of distance functions, Preprint
& ,[B-G, 1972] Non analytic-hypoellipticity for some degenerate operators, Bull. A. M. S 78 (1972) p. 483-486 | MR | Zbl
& ,[Be-Bo-Ta,] On a conjecture of Treves: analytic hypoellipticity and Poisson strata, Indiana Univ. Math. J 47 (1998) p. 401-417 | MR | Zbl
, & ,[Bo-Ta, 199] Optimal non-isotropic Gevrey exponent for sums of squares of vector fields, Comm. in P. D. E 22 (1997) p. 1263-1282 | MR | Zbl
& ,[Bo-Ta, 200] On a class of sums of squares with a given Poisson-Treves stratification, J. Geom. Analysis 13 (2003) p. 391-420 | MR | Zbl
& ,[C, 1992] A class of hypoelliptic PDE admitting nonanalytic solutions, Contemporary Math. A. M. S 137 (1992) p. 155-167 | MR | Zbl
,[C, 1994] A necessary condition for analytic hypoellipticity, Math. Research Letters 1 (1994) p. 241-248 | MR | Zbl
,[C, 2003] Hypoellipticity: geometrization and speculation, Progress in Math. A. M. S., Birkhäuser, 1997, p. 91-109 | Zbl
,[Ch, 2001] Kirillov theory, Treves strata, Schrödinger equations and analytic hypoellipticity of sums of squares, e-print, http://arxiv.org/pdf/math.AP/0107106, August 2001
,[Ch-H-L, 20] Nonlinear eigenvalues and analytic hypoellipticity, J. of Functional Analysis, to appear, 2003 | Zbl
, & ,[Cost, 2003] Failure of Analytic Hypo-ellipticity in a Class of Differential Operators, Annali Sc. Normale Sup. Pisa Cl. Sci 5 (2003) no.2 p. 21-45 | Zbl
& ,[D-Z, 1973] Régularité analytique et Gevrey d'opérateurs elliptiques dégénérés, J. Math. Pures et Appl 52 (1973) p. 65-80 | MR | Zbl
& ,[G-S, 1985] Front d'onde analytique et sommes de carrés de champs de vecteurs, Duke Math. J 52 (1985) p. 35-51 | MR | Zbl
& ,[Gr, 1971] On a class of elliptic pseudodifferential operators degenerate on a submanifold, Math. USSR Sbornik 13 (1971) p. 155-185 | Zbl
,[Hanges, 20] Analytic regularity for an operator with Treves curves, to appear | MR | Zbl
,[H-H, 1991] Singular solutions for sums of squares of vector fields, Comm. in PDE 16 (1991) p. 1503-1511 | MR | Zbl
& ,[H-H, 1995] Non-analytic hypoellipticity in the presence of symplecticity, Proceed. A.M.S 126 (1998) p. 1549-1557 | MR | Zbl
& ,[H-H, 1996] Singular solutions for a class of Grusin type operators, Proceed. A. M. S 124 (1996) p. 1549-1557 | MR | Zbl
& ,[Hlf, 1979] Hypoellipticité analytique sur des groupes nilpotents de rang 2, p. I.1-I.13 | Numdam | Zbl
,[Hlf, 1982] Conditions nécessaires d'hypoanalyticité pour des opérateurs invariants à gauche homogènes sur un groupe nilpotent gradué, J. Diff. Equations 44 (1982) p. 460-481 | MR | Zbl
,[H, 1967] Hypoelliptic second order differential equations, Acta Math 119 (1967) p. 147-171 | MR | Zbl
,
[Hosh, 1995] Failure of analytic hypoellipticity for some operators of
[K, 1973] Pseudo-differential operators and hypoellipticity, Proceed. Symposia in Pure Math. XXIII (1973) p. 61-70 | MR | Zbl
,[Ma, 1998] Optimal Gevrey esponents for some degenerate elliptic operators, J. Korean Math. Soc 35 (1998) p. 981-997 | MR | Zbl
,[M, 1980,1] Analytic hypoellipticity for operators with multiple characteristics, Comm. in PDE 6 (1980) p. 1-90 | MR | Zbl
,[M, 1980,2] Une classe d'opérateurs non hypoelliptiques analytiques, Indiana Univ. Math. J 29 (1980) p. 169-186 | MR | Zbl
,
[M, 1981] Non-hypoellipticité analytique pour
[N, 1966] Linear differential systems with singularities and applications to transitive Lie algebras, J. Math. Soc. Japan 18 (1966) p. 398-404 | MR | Zbl
,[O, 1973] On the analyticity of solutions of partial differential equations and systems, Astérisque 2,3 (1973) p. 272-285 | Numdam | MR | Zbl
,[O-R, 1973] Second order equations with nonnegative characteristic form, AMS and Plenum Press, 1973 | MR
& ,[R-S, 1977] Hypoelliptic differential operators and nilpotent groups, Acta Math 137 (1977) p. 247-320 | MR | Zbl
& ,[S, 1974] Parametrices for pseudodifferential operators with multiple characteristics, Arkiv för Mat 12 (1974) p. 85-130 | MR | Zbl
,[S, 1982] Analytic wavefront sets and operators with multiple characteristics, Hokkaido Math. J 12 (1983) p. 392-433 | MR | Zbl
,[Su, 1990] Real-analytic desingularization and subanalytic sets: an elementary approach, Trans. A. M. S 317 (1990) p. 417-461 | MR | Zbl
,
[Ta, 1980] On the local real analyticity of solutions to
[Tr, 1984] Sur l'hypoellipticité analytique microlocale des opérateurs de type principal, Comm. in PDE 9 (1984) p. 1119-1146 | MR | Zbl
,[T, 1971] Analytic hypo-elliptic PDEs of principal type, Comm. Pure Applied Math. XXIV (1971) p. 537-570 | MR | Zbl
,
[T, 1978] Analytic hypo-ellipticity of a class of pseudodifferential operators with double characteristics and applications to the
[T, 1999] Symplectic geometry and analytic hypo-ellipticity, Proceed. Sympos. Pure Math. 65, A.M.S., 1999, p. 201-219 | Zbl
,Cité par Sources :